# SDR 9621009979

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 515107
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE OIL PRESSURE STARTED FLUCTUATING AND OIL QUANTITY BEGAN DROPPING.  CREW THROTTLED BACK RIGHT ENGINE TO IDLE AND RETURNED TO MSP WHERE THEY LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL OIL COOLER, MAIN OIL PUMP AND CASE FILTER ON THE RIGHT ENGINE.  THE OIL TANK WAS SERVICED AND ENGINE LEAK AND OPERATIONAL CHECK WAS OK.
